Show simple item record

dc.contributor.authorTunc, Ercan ( Orcid Icon 0000-0001-8860-608X )
dc.contributor.authorGrace, Said R. ( )
dc.date.accessioned2021-09-22T16:50:43Z
dc.date.available2021-09-22T16:50:43Z
dc.date.issued2020-04-13
dc.identifier.citationTunç, E., & Grace, S. R. (2020). Oscillatory behavior of solutions to third-order nonlinear differential equations with a superlinear neutral term. Electronic Journal of Differential Equations, 2020(32), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14536
dc.description.abstractThis article studies the oscillatory and asymptotic behavior of solutions to a class of third-order nonlinear differential equations with superlinear neutral term. The results are obtained by a comparison with first-order delay differential equations whose oscillatory behavior is known, and by using integral criteria. Two examples are provided to illustrate the results.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectOscillation of solutionsen_US
dc.subjectAsymptotic behavioren_US
dc.subjectNeutral differential equationen_US
dc.titleOscillatory behavior of solutions to third-order nonlinear differential equations with a superlinear neutral termen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record